# SDR SWIA202512260913

- Difficulty date: September 13, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DVI OF THE AVIONICS BAY DOOR LANDING. THE INTERIOR SURFACE IS DISCOLORED AND HAS LIGHT GOUGES IN MULTIPLE AREAS AROUND THE OPENING.  REMOVED DAMAGES ON AVIONIC DOOR SURROUND SKIN INNER SURFACE BETWEEN FS364.00-FS394.00 & STR25R-STR25L REF. SRM 51-12-00-001-001-A01 AND PERFORMED REPAIRS PER GREO 690-53-21-032 REV --. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
